# SDR 97ZZZX108

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D219
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle Support
- Part number: 5004308032
- Condition: Nut Loose
- Location: Nr 3 Pos Nozzle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE NR 3 POSITION FUEL NOZZLE AND SUPPORT ASSEMBLY REVEALED THAT THE NUT WAS LOOSE.  THE INSPECTOR WAS ABLE TO REMOVE THE NUT FROM THE SUPPORT BY HAND.  THREADS WERE BADLY WORN.  CONDITION IS UNDER INVESTIGATION BY P AND W.
